MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED LAT STEM SIZE 4; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED LAT STEM SIZE 4; CEMENTED HIP STEM
Model Number 01.18.104
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 may 2020: lot 135642a: (b)(4) item manufactured and released on 02-may-2019.Expiration date: 2024-04-15.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any similar reported event.Additional implant invoved: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot.1904653.Batch review performed on 11 may 2020: lot 1904653: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant invoved: cup: mpact 01.32.154dh acetabular shell ø54 two-holes (k132879) lot.1905338.Batch review performed on 11 may 2020: lot 1905338: (b)(4) items manufactured and released on 18-sep-2019.Expiration date: 2024-.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant invoved: liner: mpact 01.32.3644hct acetabular shell ø54 two-holes (k103721) lot.1907432.Batch review performed on 11 may 2020: lot 1907432: (b)(4) items manufactured and released on 01-oct-2019.Expiration date: 2024-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.
 
Event or Problem Description
The patient came in, one month after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants and revised the patient with new permanent hardware.The surgery was completed successfully.

Brand Name
STEM: AMISTEM C CEMENTED LAT STEM SIZE 4
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10100428
Report Number3005180920-2020-00303
Device Sequence Number3572881
Product Code LZO
UDI-Device Identifier07630030803826
UDI-Public07630030803826
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2024
Device Model Number01.18.104
Device Catalogue Number01.18.104
Device Lot Number135642A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;